MathSciNet Relay Station
MathSciNet bibliographic data
MR2397063 (2009b:35376) 35Q53 (35A15 35Q51)
Xu, Lan Variational approach to solitons of nonlinear dispersive $K(m,n)$ equations. Chaos Solitons Fractals 37 (2008), no. 1, 137–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement